Affordable Access

Publisher Website

A quadrature formula for the Fourier integral based on the use of a cubic spline

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
29
Issue
3
Identifiers
DOI: 10.1016/0041-5553(89)90153-5

Abstract

Abstract The coefficients of a quadrature formula for Fourier integrals over a finite interval are determined. The integrand is interpolated by a cubic spline of defect 1 with equidistant nodes, the exponential factor being treated as a weighting function.

There are no comments yet on this publication. Be the first to share your thoughts.